# SDR FDEA202409231339

- Difficulty date: September 23, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 49,439 hours, 26,805 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Angle
- Part number: A5381330320195
- Condition: Cracked
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPLY WITH EA 6-5310-T0380417 P1 JACKING AND SHORING THE AIRCRAFT AND REPAIRED THE   DIAMETER DEVIATION HOLES COMPLIED WITH EA 6-5310-T0380417 P1 COMPLETED JACKING AND SHORING THE AIRCRAFT AND   REPAIRED THE DIAMETER DEVIATION HOLES, TITLE: FUSELAGE - MAINFRAME - SHORING LOADS   FOR FR 40 RH PICKUP ANGLE REPLACEMENT AND HOLES DIAMETERS DEVIATIONS REPAIR *THIS   EA DEVIATES FROM EO 6-5310-E0333421. THIS IS A CAT B REPAIR AND THE ENMDS IS SET UP FOR   THE 6-MONTHS TRACKING. MAJOR REPAIR IAW FEDEX GMM6-2-100. SEE WRI 53100357 FOR WORK   DETAILS.
